Jump to content

Mild HPPD or “expected and will pass?”


Recommended Posts

- I ingested 3.5g of Golden Teachers, my first ever dose. I had some visual distortions followed by waves of laugher for about 4 hours. Then 100% back to normal.

- A few weeks later I ingested almost 5g. Trying to get to that “psychedelic healing” place to help with depression. Had the usual visuals and then allowed myself to have some introspection. Helped a great deal. A bit overwhelming but not scary. No real hallucinations. 100% back to normal.

- 2 weeks later tried 3.5g in tea - heard it was stronger that way, so I was hoping to have more of an experience. Just had some distorted visuals. Quite boring. 

It’s day 4, and although I’m not really feeling high, I still have a bit of distortion - wavy patterns if there is high contrast - pavement has waves, spots in poured concrete ceiling giggle like jello. For the first few days everything seemed very saturated and I was sensitive to light. Saturation seems to have resolved (or maybe I’m used to it). The wavy patterns and light sensitivity seem to be subsiding, VERY slowly. 

I’m new to shrooms, so is this common? I’ve read that about 50% of people go through this after psychedelics. Will this likely resolve in a week or 2, or is this something that may be ongoing? Seems like it’s different for everyone. And finally, should I try ingesting another dose in a month or so, or is that just a REALLY bad idea and I should consider myself lucky this wasn’t worse?

I would appreciate any advice. Honestly kind of disappointed/angry because all the research I did on psilocybin and depression talked about how safe and magical shrooms were. I didn’t even know this was a risk until I had to start Googling about what was going on with me long after the high wore off.

Edited by Ian
Added more detail
Link to comment
Share on other sites

4 days is way too soon for any of us to be able to say, i'm afraid. Just try to de-stress, don't take any drugs etc for a while and see what is going on. 

One thing I can say with certainty though is that doing another dose any time soon is a huge gamble. Having lingering visuals is a big indicator that you could get HPPD. Adding any fuel to the fire, right now, is the worst possible idea. 

Keep us up to date as the days/weeks go on. Hopefully it is something that will go away soon. 

Link to comment
Share on other sites

From my experience, frequency can impact whether one gets HPPD or not.  That was one of my many mistakes which gifted me this disorder.  Personally, I would wait a few months at least and see if things return to baseline.  I know it can be tempting to test the waters but this condition is not something anyone wants (I think).  If the lingering effects go away and you trip again and things are fine I would still recommend spacing your doses by 2-3 months to be on the safe side.  Listen to Jay, he has a lot of experience and has helped a lot of people.  

Link to comment
Share on other sites

11 hours ago, Jay1 said:

4 days is way too soon for any of us to be able to say, i'm afraid. Just try to de-stress, don't take any drugs etc for a while and see what is going on. 

One thing I can say with certainty though is that doing another dose any time soon is a huge gamble. Having lingering visuals is a big indicator that you could get HPPD. Adding any fuel to the fire, right now, is the worst possible idea. 

Keep us up to date as the days/weeks go on. Hopefully it is something that will go away soon. 

Thanks for your reply and advice. I wasn't sure if this was common or not. I'm remarkably not stressed given the situation. I don't mind the mild visuals - I just wish the light sensitivity wasn't a thing. It seems to be getting very slightly better each day. I'm also taking Lion's Mane. And I think my shroom experimenting days are over. I'll keep you updated.

Edited by Ian
Typos
  • Like 1
Link to comment
Share on other sites

4 hours ago, cosmiccharlie said:

From my experience, frequency can impact whether one gets HPPD or not.  That was one of my many mistakes which gifted me this disorder.  Personally, I would wait a few months at least and see if things return to baseline.  I know it can be tempting to test the waters but this condition is not something anyone wants (I think).  If the lingering effects go away and you trip again and things are fine I would still recommend spacing your doses by 2-3 months to be on the safe side.  Listen to Jay, he has a lot of experience and has helped a lot of people.  

Good to know. How long have you had HPPD?

Link to comment
Share on other sites

  • 1 month later...

Thanks. It’s been about 5 weeks and the symptoms are very mild. The light sensitivity improved after about 2 weeks, but I still see faint halos. I notice that the intensity of the visuals fluctuate, usually with food.  Carbs affect serotonin apparently. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.